# SDR SWIA200616594

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,974 hours, 7,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3RD EMERG OVERHEAD LIGHT IS INOP.  REPLACED LIGHT BULB IN 3RD EMERGENCY LIGHT IAW MM 33-51-00.
